# SDR AALA202206071390

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 27,523 hours, 11,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MEGAPHONE IN FORWARD GALLEY AREA INOPERATIVE. REPLACED BATTERIES IN MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
